MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CRUCIFORM SCREWDRIVER SHAFT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CRUCIFORM SCREWDRIVER SHAFT
Model Number 314.465
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: only event year is known.Complainant part is not expected to be returned for manufacturer review/investigation.Occupation: reporter is a synthes employee.Part #: 314.465, synthes lot #: 4708380, supplier lot #: n/a, release to warehouse date: april 26, 2004, manufactured by: brandywine, no ncr's generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date, during sterilization a screwdriver shaft was stuck on the t-handle screwdriver.Upon checking, the screwdriver shaft was completely frozen on the handle.No patient consequence.No surgical delay.This report involves one (1) cruciform screwdriver shaft.This is report 1 of 2 for (b)(4).

Brand Name
CRUCIFORM SCREWDRIVER SHAFT
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12288072
Report Number2939274-2021-04536
Device Sequence Number3635430
Product Code HXX
UDI-Device Identifier10886982188908
UDI-Public(01)10886982188908
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.465
Device Catalogue Number314.465
Device Lot Number4708380
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2021
Initial Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1